# SDR FDEA201702120530

- Difficulty date: February 12, 2017
- Submitted: February 13, 2017
- Operation: Air carrier
- Aircraft: N618FE
- Make and model: Doug MD-11F
- Aircraft serial: 48754
- Aircraft time: 66,150 hours, 15,525 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1L ACCUMULATOR BOTTLE LOW ON PREFLIGHT. SERVICED L1 DOOR ACCUMULATOR IAW AMM 12-25-04-3.
